# SDR HALA2017050400113

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,029 hours, 10,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC LEAK EICAS MESSAGE JUST AFTER TOUCHDOWN.   TROUBLESHOT HYD LEAK FROM LEFT ENGINE,  FOUND DIFFERENTIAL PRESSURE INDICATOR LEAKING.   REMOVED AND INSTALLED DPI AND PRESSURE FILTER ELEMENT IAW AMM 29-11-17.  SERVICED HYD SYSTEM IAW AMM 12-12-01.  PERFORMED GROUND RUN UP AND LEAK CHECKED OK,  NO LEAKS NOTED.   OK FOR SERVICE.
